Correction to: A class of topological groups which do not admit normal compatible locally quasi-convex topologies (Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, (2018), 112, 3, (867-876), 10.1007/s13398-018-0507-y)

  1. Martín-Peinador, E.
  2. Pérez Valdés, V.
Revista:
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas

ISSN: 1579-1505 1578-7303

Any de publicació: 2018

Volum: 112

Número: 3

Pàgines: 877

Tipus: Errata

DOI: 10.1007/S13398-018-0557-1 GOOGLE SCHOLAR lock_openAccés obert editor